Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A new characterization of Dedekind domains

Authors: E. W. Johnson and J. P. Lediaev
Journal: Proc. Amer. Math. Soc. 28 (1971), 63-64
MSC: Primary 13.15
MathSciNet review: 0271084
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note it is shown that a Noetherian ring $ R$ is a Dedekind domain if every maximal ideal $ M$ of $ R$ satisfies the cancellation law: if $ A$ and $ B$ are nonzero ideals of $ R$ and $ MA = MB$, then $ A = B$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.15

Retrieve articles in all journals with MSC: 13.15

Additional Information

PII: S 0002-9939(1971)0271084-0
Keywords: Dedekind domain, cancellation law
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia